# SDR CALA9801832

- Difficulty date: September 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 303.9
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND ANGLE CORRODED BELOW FORWARD FLIGHT ATTENDANT'S SEAT AT STA 303.9 FROM LBL 12 TO LBL 50.  THE ANGLE WAS REMOVED AND A NEW ANGLE WAS INSTALLED IAW SRM 51-30-2, 51-40-3, 51-30-5, 53-10-2, AND MM 51-20-11.
